Best match graphs

Geiß, M, Chávez, E, González Laffitte, M et al. (6 more authors) (2019) Best match graphs. Journal of Mathematical Biology, 78 (7). pp. 2015-2057. ISSN 0303-6812

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019, Springer Nature. This is an open access article under the terms of the Creative Commons Attribution 4.0 International (CC BY 4.0) (https://creativecommons.org/licenses/by/4.0/)
Keywords: Phylogenetic combinatorics; Colored digraph; Reachable sets; Hierarchy; Hasse diagram; Rooted triples; Supertrees
Dates:
  • Published (online): 9 April 2019
  • Published: 1 June 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 11 Aug 2020 14:53
Last Modified: 11 Aug 2020 14:53
Status: Published
Publisher: Springer Science and Business Media LLC
Identification Number: https://doi.org/10.1007/s00285-019-01332-9
Related URLs:

Export

Statistics